# SDR DALA2020013000698

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 946-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STRINGERS 29R TO 30R BETWEEN BS 946 TO 974, THERE IS CORROSION ON THE INTERNAL DOUBLER. REPAIRED PER ER/A 584183-14 REV O.
